# SDR CA090805004

- Difficulty date: August 5, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 3,557 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1A175ATM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL65102
- Condition: Pressure Loss
- Location: Engine
- Part time: 832 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED HIGH OIL CONSUMPTION, FOUND NR 2 CYL LOW COMPRESSION 20/80 PAST RINGS.
